# SDR CALA2018122402638

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 46,788 hours, 14,947 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Trans Rectifier
- Part number: 427303
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

T-R UNIT EICAS STATUS MSG ALONG WITH 6 OTHER STATUS MSGS. FOUND LEFT TRU CIRCUIT BREAKER POPPED ON THE P31 LEFT GENERATOR POWER PANEL. REPLACED LEFT TRU REF. MM 24-32-01. RESET LEFT TRU CIRCUIT BREAKER. LEFT TRU GROUND CHECKS GOOD REF. MM 24-32-01 AND FIM 24-32-00. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1716829  SN OFF 5588 TRANSFORMER, RE  OFF 99-2432-9-0003 5588 ON 99-2432-9-0003 6104 ALL EICAS MESSAGES WERE CLEARED.
